Alert archive / Wisconsin / Wind Advisories in 2006

Wind Advisory 6, NWS Green Bay, WI

October 11, 2006Door County, Wisconsin

NWS Green Bay, WI issued this wind advisory at Oct 11, 2006, 3:59 AM CDT for Door County, Wisconsin. It took effect at Oct 11, 2006, 7:00 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2006, 3:59 AM CDT (08:59 UTC)
In effect from
Oct 11, 2006, 7:00 PM CDT
Expired
Oct 11, 2006, 9:43 PM CDT
In force
3 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 110859
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CDT WED OCT 11 2006

...WINDY AND COLDER WEATHER EXPECTED...

.A COLD FRONT WILL SURGE ACROSS THE AREA TODAY. STRONG WEST WINDS
BEHIND THE FRONT WILL BRING MUCH COLDER AIR INTO THE REGION
STARTING THIS AFTERNOON. THE INCOMING AIR MASS IS EXPECTED TO BE
COLD ENOUGH TO BRING A HARD FREEZE TO MOST OF EAST-CENTRAL
WISCONSIN TONIGHT. THE SUB-FREEZING TEMPERATURES SHOULD
EFFECTIVELY END THE GROWING SEASON.

VERY WINDY CONDITIONS ARE EXPECTED ACROSS DOOR COUNTY TONIGHT
INTO AT LEAST THURSDAY. THE STRONG WINDS WILL KEEP TEMPERATURES AT
LEAST A LITTLE WARMER THERE.

WIZ038>040-048>050-111700-
/O.UPG.KGRB.FZ.A.0001.061012T0600Z-061012T1500Z/
/O.NEW.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
359 AM CDT WED OCT 11 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION.

$$

WIZ022-111700-
/O.NEW.KGRB.WI.Y.0006.061012T0000Z-061013T0000Z/
/O.CON.KGRB.FZ.A.0001.061012T0600Z-061012T1500Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
359 AM CDT WED OCT 11 2006

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
THURSDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
THURSDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY MORNING.

WEST WINDS OF 25 TO 35 MPH ARE EXPECTED TONIGHT INTO THURSDAY.
GUSTS TO AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. THE STRONG WINDS COULD CONTINUE INTO THURSDAY
NIGHT. BE SURE TO MONITOR LATER FORECASTS FOR A POSSIBLE EXTENSION
OF THE WIND ADVISORY.

THE STRONG WINDS BLOWING ACROSS THE REALIVELY WARM WATERS OF THE
BAY OF GREEN BAY WILL KEEP DOOR COUNTY AT LEAST A BIT WARMER THAN
SURROUNDING AREAS. SINCE THERE IS STILL SOME UNCERTAINTY OVER
WHETHER OR NOT A HARD FREEZE WILL OCCUR TONIGHT...A FREEZE WATCH
CONTINUES IN EFFECT FOR TONIGHT. ANYONE WITH PLANTS WHICH COULD BE
HARMED BY FREEZING TEMPERATURES SHOULD MONITOR LATER FORECASTS
WHICH WILL BE ABLE TO PROVIDE MORE SPECIFIC INFORMATION ON THE
POSSIBILITY OF FREEZING TEMPERATURES TONIGHT.

$$
3 follow-up statements
000 
WWUS73 KGRB 111648
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1148 AM CDT WED OCT 11 2006

...WINDY AND COLDER WEATHER ON THE WAY...

.A COLD FRONT WILL CONTINUE TO SURGE ACROSS THE AREA THIS AFTERNOON.
STRONG WEST WINDS BEHIND THE FRONT WILL BRING MUCH COLDER AIR INTO
THE REGION DURING THE AFTERNOON. THE INCOMING AIR MASS IS EXPECTED
TO BE COLD ENOUGH TO BRING A HARD FREEZE TO MOST OF EAST-CENTRAL
WISCONSIN TONIGHT. THE SUB-FREEZING TEMPERATURES SHOULD
EFFECTIVELY END THE GROWING SEASON.

VERY WINDY CONDITIONS ARE EXPECTED ACROSS DOOR COUNTY TONIGHT
INTO AT LEAST THURSDAY. THE STRONG WINDS WILL KEEP TEMPERATURES
AT LEAST A LITTLE WARMER THERE.

WIZ038>040-048>050-112100-
/O.CON.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
1148 AM CDT WED OCT 11 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION.

$$

WIZ022-112100-
/O.CON.KGRB.WI.Y.0006.061012T0000Z-061013T0000Z/
/O.CON.KGRB.FZ.A.0001.061012T0600Z-061012T1500Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1148 AM CDT WED OCT 11 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT THURSDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT THURSDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY MORNING. 

WEST WINDS OF 25 TO 35 MPH ARE EXPECTED TONIGHT INTO THURSDAY.
GUSTS TO AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. THE STRONG WINDS COULD CONTINUE INTO THURSDAY
NIGHT. BE SURE TO MONITOR LATER FORECASTS FOR A POSSIBLE
EXTENSION OF THE WIND ADVISORY.

THE STRONG WINDS BLOWING ACROSS THE RELATIVELY WARM WATERS OF THE
BAY OF GREEN BAY WILL KEEP DOOR COUNTY AT LEAST A BIT WARMER THAN
SURROUNDING AREAS. SINCE THERE IS STILL SOME UNCERTAINTY OVER
WHETHER OR NOT A HARD FREEZE WILL OCCUR TONIGHT...A FREEZE WATCH
CONTINUES IN EFFECT FOR TONIGHT. ANYONE WITH PLANTS WHICH COULD BE
HARMED BY FREEZING TEMPERATURES SHOULD MONITOR LATER FORECASTS
WHICH WILL BE ABLE TO PROVIDE MORE SPECIFIC INFORMATION ON THE
POSSIBILITY OF FREEZING TEMPERATURES TONIGHT.

$$
TH
000 
WWUS73 KGRB 112023
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT WED OCT 11 2006

...WINDY AND COLDER WEATHER ON THE WAY...

.COLDER AIR WILL CONTINUE TO POUR INTO THE REGION TONIGHT ON
STRONG NORTHWEST WINDS. THE INCOMING AIR MASS IS EXPECTED TO BE
COLD ENOUGH TO BRING A HARD FREEZE TO MOST OF EAST-CENTRAL
WISCONSIN TONIGHT. THE SUB-FREEZING TEMPERATURES SHOULD
EFFECTIVELY END THE GROWING SEASON.

VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS DOOR COUNTY
TONIGHT AND LINGER INTO AT LEAST THURSDAY. 

WIZ022-120330-
/O.UPG.KGRB.FZ.A.0001.061012T0600Z-061012T1500Z/
/O.EXA.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/
/O.CON.KGRB.WI.Y.0006.061012T0000Z-061013T0000Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
323 PM CDT WED OCT 11 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY.  A
WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
THURSDAY.

WEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH TONIGHT AND
CONTINUE INTO THURSDAY. GUSTS TO AROUND 45 MPH ARE POSSIBLE.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. THE STRONG WINDS COULD
CONTINUE INTO THURSDAY NIGHT. BE SURE TO MONITOR LATER FORECASTS
FOR A POSSIBLE EXTENSION OF THE WIND ADVISORY.

FREEZING OR NEAR FREEZING TEMPERATURES ARE EXPECTED TONIGHT.
SENSITIVE OUTDOOR PLANTS WHICH COULD BE HARMED BY FREEZING
TEMPERATURES SHOULD BE PROTECTED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WIZ038>040-048>050-120330-
/O.CON.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
323 PM CDT WED OCT 11 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION.

$$
TH
000 
WWUS73 KGRB 120243
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
943 PM CDT WED OCT 11 2006

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.COLDER AIR WILL CONTINUE TO POUR INTO THE REGION TONIGHT.
THE INCOMING AIR MASS WILL BE COLD ENOUGH TO BRING A HARD FREEZE
TO MOST OF EAST CENTRAL WISCONSIN TONIGHT. THE SUB-FREEZING
TEMPERATURES SHOULD EFFECTIVELY END THE GROWING SEASON.

ALTHOUGH WINDY CONDITIONS ARE STILL EXPECTED OVER DOOR COUNTY
TONIGHT INTO THURSDAY...THE WINDS ARE NOT EXPECTED TO MEET
ADVISORY CRITERIA. THE WIND ADVISORY HAS BEEN CANCELLED FOR DOOR
COUNTY.

WIZ022-121045-
/O.CAN.KGRB.WI.Y.0006.000000T0000Z-061013T0000Z/
/O.CON.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
943 PM CDT WED OCT 11 2006

...WIND ADVISORY IS CANCELLED...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED
THE WIND ADVISORY.

FREEZING OR NEAR FREEZING TEMPERATURES ARE EXPECTED TONIGHT.
SENSITIVE OUTDOOR PLANTS WHICH COULD BE HARMED BY FREEZING
TEMPERATURES SHOULD BE PROTECTED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

WEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH AT TIMES WILL
CONTINUE ACROSS DOOR COUNTY TONIGHT INTO THURSDAY. THESE WIND
SPEEDS DO NOT MEET WIND ADVISORY CRITERIA...SO THE ADVISORY HAS
BEEN CANCELLED. IT NOW APPEARS THAT THE STRONGEST WINDS WITH THIS
SYSTEM WILL OCCUR THURSDAY NIGHT INTO FRIDAY. WIND GUSTS MAY REACH
45 MPH DURING THAT TIME PERIOD...SO ANOTHER WIND ADVISORY MAY NEED
TO BE ISSUED THEN.

$$

WIZ038>040-048>050-121045-
/O.CON.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
943 PM CDT WED OCT 11 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT.
THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION.

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Oct 11, 3:30 AM CDT, 29 minutes earlier.

Area forecast discussion, Oct 11, 3:30 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CDT WED OCT 11 2006

.SYNOPSIS...UNSEASONABLY DEEP UPR VORTEX WL DEVELOP OVER THE GREAT LAKES
RGN TDA AND THEN LINGER INTO THE START OF THE WEEKEND. THEN VORTEX WL
SLOWLY SHIFT NEWD AND ALLOW HEIGHTS TO EDGE UPWARD AS A MORE ZONAL FLOW
SPREADS EWD TOWARD THE AREA. THE EVOLUTION OF THE PATTERN BEYOND THAT
SOMEWHAT IN DOUBT. THE MOST LIKELY OUTCOME WL BE FOR THE TROF TO SHIFT
BACK W AS REMPLIFICATION OCCURS NEXT WK.

WIDESPREAD PCPN EVENT WITH THE EVOLVING LARGE SCALE TROF/VORTEX WL CONT
TDA...THEN WL HV PERIODS OF PCPN AS SHRTWVS ROTATG ARND THE UPR LOW PUSH
ACRS THE AREA. TEMPS WL SETTLE TO MUCH BLO NORMAL LEVELS FOR THE REST OF
THE WK BEFORE STARTING A SLOW REBOUND DURING THE WEEKEND.

.SHORT TERM...TDA/TNGT/THU. THE OVERALL WEATHER SITN IS FAIRLY SIMPLE...
RN TDA WL BE FOLLOWED BY COLD WX AND SOME SNOW...BUT THE DETAILS OF THE
SITN ARE NOT.

MAIN PCPN SHIELD WL SHIFT ACRS THE AREA TDA. SHOULD BE A DECR IN
COVERAGE AND PROBABLY INTENSITY FM SW-NE THIS AFTN AS DRY SLOT DEVELOPS.
ONCE AGAIN WENT WITH CHANGEOVER TO SN A LITTLE SLOWER THAN DEPICTED ON
THE MODELS. THAT MEANS THE SIG PCPN WL BE OVER ACRS MOST OF THE AREA BY
THE TIME THE CHANGE OCCURS. THE ONE EXCEPTION COULD BE THE FAR NW PART
OF THE FCST AREA...WHICH WL BE NR DEVELOPING COMMA HEAD STRUCTURE. THERE
WL ALSO BE A SHORT PERIOD OF FAVORABLE FETCH FOR SOME LAKE ENHANCEMENT
LATE THIS AFTN/EARLY THIS EVE BEFORE FLOW BECOMES TOO WLY. KEPT HIGHER
POPS GOING THERE INTO THE EVENING...AND STUCK WITH ACCUMULATIONS SIMILAR
TO PREV FCST.

OTHER THAN THE PREVIOUSLY MENTIONED PCPN IN THE NW PART OF THE FCST AREA
THIS EVENING...KEPT ONLY CHC POPS TNGT AND THU AS ONLY MINOR
DISTURBANCES EXPECTED TO BE WORKING ACRS THE RGN. A MUCH MORE SIG SHRTWV
WL BE APPROACHING THE NW PART OF THE AREA THU AFTN...BUT FELT THE MAIN
IMPACT FM THAT FEATURE WOULD NOT OCCUR UNTIL THU NGT.

FOR TDA...STUCK FAIRLY CLOSE TO HRLY TEMPS GRIDS FM PREV FCST THOUGH DID
MAKE SOME ADJUSTMENTS BASED ON LATEST OBS AND RUC 2M TEMPS. FOR TNGT...
BRISK WINDS WL PROMOTE STG MIXING OF THE LOW-LEVELS...SO READINGS MAY
NOT PLUMMET WAY BLO FREEZING. STILL...FZG TEMPS LOOK LIKELY ACRS MOST OF
THE AREA. DOOR COUNTY STILL A QUESTION AS STRONGER WINDS THERE AND THE
WARM WATERS OF THE BAY MAY YIELD MINS ARND FREEZING. CONTD FREEZE WATCH
AND WL ALLOW THE DAY SHIFT TO SEE HOW TEMPS RESPOND TDA BEFORE DECIDING
ON WHETHER OR NOT A FREEZE WARNING WL BE NEEDED THERE.

THE PRESSURE GRADIENT ACRS THE AREA THIS MORNING WL BE WK AS SRN STREAM
SFC WV LIFTS NEWD AND MERGES INTO STG COLD FRONT DRIVING EWD ACRS THE
AREA. EXPECT A RAPID INCR IN GRADIENT AND WINDS THIS AFTN AS SFC LOW
STARTS TO DEEPEN RAPIDLY NE OF THE SOO. ALTHOUGH THE WINDS WL TAKE A BIT
LONGER TO PICK UP IN THE NE PART OF THE STATE...DOOR COUNTY SHOULD
EVENTUALLY SEE THE STRONGEST WINDS AS THE BAY DESTABILIZES THE LOW-
LEVELS AND HELPS MIX STRONGER WINDS DOWN TO THE SFC. A CONSENSUS OF THE
MODELS SEEMED FOR 850 MB WINDS IN THE AREA TO BE 30-35 KTS TNGT...AND
THEN INCR TO 35-40 KTS THU. GIVEN THE STABILIZING EFFECTS OF THE BAY
THROUGHOUT AND THE CAA TNGT...THOSE WINDS SHOULD EASILY MIX TO THE SFC.
WL POST A WIND ADVISORY FOR TNGT AND THU. 850 MB FLOW INCREASES FURTHER
THU NGT...BUT WL HOLD OFF ON GOING THAT FAR OUT AND ALLOW LATER SHIFTS
TO EXTEND THE ADVISORY IF NECESSARY.

.LONG TERM...THURSDAY NITE THRU TUESDAY. FORECAST FOCUS ON SNOWFALL
AMOUNTS AND WINDS THURSDAY NITE AND FRIDAY.

MODELS COMING INTO BETTER AGREEMENT WITH THE SYSTEM LINGERING OVER THE
WESTERN GREAT LAKES LATE IN THE WEEK. 850 MB WINDS STAY UP AROUND 45
KNOTS THRU FRIDAY AS A SHORTWAVE SWINGS THRU NORTHERN WISCONSIN THURSDAY
NITE AND FRIDAY. THE STRONG LOW LEVEL WINDS WILL ACT TO CONTINUE THE
GALES ACROSS THE NEARSHORE WATERS THRU MIDDAY FRIDAY...THEREFORE WILL
EXTEND THE GALE WARNING UNTIL 18Z FRIDAY. THE SHORTWAVE WILL ENHANCE
SNOWFALL ACROSS THE CWA...ESPECIALLY NORTH CENTRAL WISCONSIN...THURSDAY
NITE AND EARLY ON FRIDAY. THEREFORE WILL INCREASE POPS ACROSS THE ENTIRE
CWA A BIT AND GO LIKELY ACROSS VILAS COUNTY THURSDAY NITE. THE AMOUNT OF
MOISTURE AVAILABLE WILL STILL BE LIMITED ACROSS THE CWA AWAY FROM THE
LAKE SUPERIOR SNOW BELT SO NOT MUCH IN THE WAY OF ACCUMULATION IS
EXPECTED AWAY FROM NORTH CENTRAL WISCONSIN.

WINDS WILL DIE OFF QUICKLY FRIDAY NITE AND SATURDAY WITH PRECIP ENDING
ACROSS NORTH CENTRAL WISCONSIN FRIDAY NITE. HIGH PRESSURE WILL BRING DRY
WEATHER TO THE AREA SATURDAY AND SUNDAY AS ANOTHER SYSTEM TAKES AIM FOR
THE REGION MONDAY AND TUESDAY. THE CANADIAN MODEL SEEMS A BIT SLOW IN
MOVING OUT THIS CURRENT SYSTEM WITH A DRY FORECAST THRU EARLY NEXT WEEK.
HOWEVER THE GFS...DGEX AND ECMWF ARE MORE IN TUNE WITH EACH OTHER AND
BRING THE FIRST PRECIP IN MONDAY WITH ANOTHER FRONT THRU THE AREA ON
MONDAY NITE. THEREFORE WILL STAY WITH THE CURRENT FORECAST AND LEAN
TOWARDS THE MODELS WITH MORE CONSENSUS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

FREEZE WARNING 1 AM TO 10 AM THURSDAY
WIZ038>040-048>050-

FREEZE WATCH LATE TONIGHT THROUGH THURSDAY MORNING
WIZ022-

WIND ADVISORY 7 PM THIS EVENING TO 7 PM THURSDAY
WIZ022-
&&

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Oct 10, 3:45 PM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CDT TUE OCT 10 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
345 PM CDT TUE OCT 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT AND WEDNESDAY

A STRONG COLD FRONT WILL SWEEP ACROSS THE FORECAST AREA DURING THE DAY
ON WEDNESDAY.  AS THE FRONT PASSES...STRONG NORTHWEST WINDS WILL USHER
IN UNSEASONABLY COLD AIR BY WEDNESDAY EVENING. LIGHT RAIN WILL CHANGE
OVER TO LIGHT SNOW ACROSS THE NORTHWEST PORTION OF THE FORECAST AREA
DURING THE LATE AFTERNOON WITH SOME LIGHT SNOW ACCUMULATION POSSIBLE
THERE BY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH NEXT TUESDAY

A STRONG LOW PRESSURE SYSTEM OVER LAKE SUPERIOR WILL CONTINUE TO AFFECT
THE AREA THROUGH EARLY FRIDAY. WINDY AND MUCH COLDER WEATHER WILL
OVERSPREAD THE WEDNESDAY NIGHT AND CONTINUE INTO EARLY IN THE UPCOMING
WEEKEND. A FEW INCHES OF SLUSHY WET SNOW ACCUMULATION IS POSSIBLE OVER
MAINLY THE FAR NORTH-CENTRAL PORTION OF WISCONSIN WEDNESDAY NIGHT AND
THURSDAY AS STRONG LOW PRESSURE DRIFTS NORTH OVER LAKE SUPERIOR . A
MIXTURE OF LIGHT RAIN AND SNOW IS ALSO EXPECTED ACROSS THE FOX VALLEY
AND LAKESHORE AREAS WEDNESDAY NIGHT AND THURSDAY.

THIS IS A COMPLEX STORM SYSTEM AND IT WILL BE MONITORED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.

LMZ521-522-541>543-564-112045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
345 PM CDT TUE OCT 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TONIGHT AND WEDNESDAY

A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA WEDNESDAY AFTERNOON.
SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND WILL INCREASE TO GALE
FORCE BY LATE IN THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT MONDAY

A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO AFFECT THE AREA DURING
THE MIDDLE TO LATTER PART OF THE WORK WEEK. THE STORM IS EXPECTED TO
CONTINUE TO PRODUCE GALE FORCE WINDS ON THE BAY AND LAKE THROUGH
THURSDAY.

EB
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 3:59 AM CDTFreeze WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more30 hr

Nearby

Wind Advisories in Wisconsin, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.